A generalisation of Widman's theorem on comparison domains for harmonic measures

P. J. Rippon Department of Pure Mathematics, University of Sheffield

TBD mathscidoc:1701.332495

Arkiv for Matematik, 17, (1), 39-50, 1978.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{p.1978a,
  title={A generalisation of Widman's theorem on comparison domains for harmonic measures},
  author={P. J. Rippon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504824161304},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={39-50},
  year={1978},
}
P. J. Rippon. A generalisation of Widman's theorem on comparison domains for harmonic measures. 1978. Vol. 17. In Arkiv for Matematik. pp.39-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504824161304.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved